# SDR SIMA20190711006

- Difficulty date: July 11, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N241NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000595
- Aircraft time: 7,504 hours, 4,966 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SOON AFTER TAKE-OFF EICAS BLEED (1) LEAK, RAN CHECK LIST / ANNUNCIATION WENT OUT. "TRANSFERRED TO NRWC 041-DFW-01059". C/A- TIGHTENED LT ENGINE HIGH STAGE BLEED VALVE UPPER COUPLING TO PROPER TORQUE VALUE IAW AMM 36-11-01. PERFORMED HIGH POWER RUN IAW AMM 71-00-00. NO MESSAGES FOUND ON EICAS. OPS CHECK GOOD.
